Electron. J. Diff. Equ., Vol. 2012 (2012), No. 203, pp. 1-18.

Existence and upper semi-continuity of uniform attractors for non-autonomous reaction diffusion equations on R^N

Tang Quoc Bao

We prove the existence of uniform attractors for the non-autonomous reaction diffusion equation
 u_t - \Delta u + f(x,u) + \lambda u = g(t,x)
on $\mathbb{R}^N$, where the external force g is translation bounded and the nonlinearity f satisfies a polynomial growth condition. Also, we prove the upper semi-continuity of uniform attractors with respect to the nonlinearity.

Submitted April 10, 2012. Published November 24, 2012.
Math Subject Classifications: 34D45, 35B41, 35K57, 35B30.
Key Words: Uniform attractors; reaction diffusion equations; unbounded domain; upper semicontinuity.

Show me the PDF file (317 KB), TEX file, and other files for this article.

Tang Quoc Bao
School of Applied Mathematics and Informatics
Ha Noi University of Science and Technology
1 Dai Co Viet, Hai Ba Trung, Hanoi, Vietnam
email: baotangquoc@gmail.com

Return to the EJDE web page